Previous
Absolute Aromas Eucalyptus Pure Essential Oil

Absolute Aromas Eucalyptus Pure Essential Oil – 10ml

5.33
Next

Beechams Night Nurse – caps 10

6.99
Next Product Image

Actifed Tablets - 12 tablets

6.99

Actifed Tablets – 12 tablets

6.99

Actifed Tablets Have A Dual Action To Treat Nasal Congestion As Well As Drying Up A Runny Nose.

SKU: ACTI003 Category: Tag:

Description

Actifed Tablets have a dual action to treat nasal congestion as well as drying up a runny nose. Actifed Tablets contain a decongestant to relieve nasal congestion as well as blocked sinuses and catarrh. They also contain an ingredient which works in two ways: an antihistamine action to relieve the symptoms of allergies, such as sneezing and a drying action to relieve other symptoms of colds, flu and hayfever such as runny noses and watery eyes.

Shopping cart

0

No products in the cart.

Mulcahys logo

We use web cookies to improve your browsing experience on our site. Our privacy policy explains this in more detail.